Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


balance
Jan 31, 2007

for six months i have had a fuzzy head with balance problem also a lot of squezzing in my head i have had ct scan which came back normal my gp does not know what it is i read an article of a man with hiv he said he had a balance problem fatigue andweight lose i to feel very fatigue i am on antidepressant because no one knows what wrong please help

Response from Dr. Horwath

The balance problem can be a result of the effects of HIV on your central nervous system. This would not show up on a CT scan. You need to consult an expert on HIV infection. Your GP may not have much experience with HIV treatment. The neurological effects of HIV often improve with antiretroviral treatment.



Previous
mental health
Next
Do I have HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement